Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Ideal lattices and the structure of rings


Author: Robert L. Blair
Journal: Trans. Amer. Math. Soc. 75 (1953), 136-153
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1953-0055974-3
MathSciNet review: 0055974
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens and I. Kaplansky, Topological representations of algebras, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 457-481. MR 0025453 (10:7c)
  • [2] R. Baer, Radical ideals, Amer. J. Math. vol. 65 (1943) pp. 537-568. MR 0009019 (5:88d)
  • [3] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, rev. ed., New York, 1948. MR 0029876 (10:673a)
  • [4] R. L. Blair, Stone's topology for a binary relation, Bull. Amer. Math. Soc. Abstract 58-6-561.
  • [5] B. Brown and N. H. McCoy, The maximal regular ideal of a ring, Proceedings of the American Mathematical Society vol. 1 (1950) pp. 165-171. MR 0034757 (11:638j)
  • [6] -, Some theorems on groups with applications to ring theory, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 302-311. MR 0038952 (12:474b)
  • [7] J. Dieudonné, Sur le socle d'un anneau et les anneaux simples infinis, Bull. Soc. Math. France vol. 70 (1942) pp. 46-75. MR 0011289 (6:144a)
  • [8] A. Forsythe and N. H. McCoy, On the commutativity of certain rings, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 523-526. MR 0016093 (7:509g)
  • [9] L. Fuchs, Über die Ideale arithmetischer Ringe, Comment. Math. Helv. vol. 23 (1949) pp. 334-341. MR 0032583 (11:310c)
  • [10] M. Hall, The position of the radical in an algebra, Trans. Amer. Math. Soc. vol. 48 (1940) pp. 391-404. MR 0002855 (2:122a)
  • [11] N. Jacobson, Structure theory of simple rings without finiteness assumptions, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 228-245. MR 0011680 (6:200a)
  • [12] -, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. vol. 67 (1945) pp. 300-320. MR 0012271 (7:2f)
  • [13] -, A topology for the set of primitive ideals in an arbitrary ring, Proc. Nat. Acad. Sci. U.S.A. vol. 31 (1945) pp. 333-338. MR 0013138 (7:110f)
  • [14] W. Krull, Zur Theorie der zweiseitigen Ideale in nichtkommutativen Bereichen, Math. Zeit. vol. 28 (1928) pp. 481-503. MR 1544973
  • [15] J. Levitzki, Prime ideals and the lower radical, Amer. J. Math. vol. 73 (1951) pp. 25-29. MR 0038953 (12:474c)
  • [16] N. H. McCoy, Subrings of infinite direct sums, Duke Math. J. vol. 4 (1938) pp. 486-494. MR 1546070
  • [17] -, Generalized regular rings, Bull. Amer. Math. Soc. vol. 45 (1939) pp. 175-178. MR 1563934
  • [18] -, Subdirect sums of rings, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 856-877. MR 0021543 (9:77c)
  • [19] -, Prime ideals in general rings, Amer. J. Math. vol. 71 (1949) pp. 823-833. MR 0032590 (11:311c)
  • [20] J. von Neumann, On regular rings, Proc. Nat. Acad. Sci. U.S.A. vol. 22 (1936) pp. 707-713.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1953-0055974-3
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society